Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Doubly iterated matrix methods of summability


Author: William C. Swift
Journal: Proc. Amer. Math. Soc. 12 (1961), 671-680
MSC: Primary 40.31
DOI: https://doi.org/10.1090/S0002-9939-1961-0126102-0
MathSciNet review: 0126102
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. G. Cooke, Infinite matrices and sequence spaces, Macmillan and Co., Ltd., London, 1950. MR 0040451 (12:694d)
  • [2] W. Meyer-König, Untersuchungen über einige verwandte Limitierungsverfahren, Math. Z. vol. 52 (1949) pp. 257-304. MR 0032021 (11:242b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0126102-0
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society